Feeling rubbish again

Hi all,I've been taking 50mcg levothyroixine now for about two months. I've been really consistent taking it and have felt so much better until very recently/four days ago. I've been suffering headaches and generally feeling unwell. my recent bloods show these results

T4 - 17.5

Tsh 0.07 (0.2724.20)

im seeing an endocrine specialist tomorrow and I'm wondering if anyone could offer me some advice on what questions I need to ask! Many thanks in advance :)

5 Replies

  • Danyell, When you first start on thyroid meds it is usual to initially feel better. However, if the dose isn't quite right or there is some interaction somewhere, the result will be horrid hypothyroid symptoms.

    Your hormones are probably hugely unbalanced after having your babies and thyroid issues.

    Do you take your Levothyrixine on an empty tummy, away from food and supplements containing iron or calcium?

    Have you had Vit B12, Vit D, Ferritin and Folate checked? Also TPOAb and TGAb antibodies test for Hashimotos Thyroiditus which can be prevalent in people with thyroid issues.

    Good luck with your endo appointment tomorrow. Be sure to post any updates.

  • Thanks for your reply 😄

  • Thanks for this Flower007 :)

    i'm starting to realise that I always feel better for the first couple of weeks after an increase, but then things settle down again. It makes it hard to figure out whether a new dose really has made any difference.

  • You should have been tested 6 weeks after starting the 50 - which is a starter dose and will need increasing.

  • Thanks for your reply

You may also like...